# SDR SIMA20140728003

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,428 hours, 20,104 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BAGG SMOKE ON EICAS RAN EPC & COMPLIED WITH  EMER PROCEDURES.  FLIGHT CREW PLACARDED IAW MEL 260.  R & R FWD BAGGAGE SMOKE DETECTOR IAW AMM 26-15-01.  OPERATIONS CHECKED GOOD IAW AMM 26-15-00 MEL 26-3.  R & R HIGH RATE BAGGAGE FIRE BOTTLE IAW AMM 26-23-01.  R & R RELAY K0629 IAW EMB 20-13-02.
